# SDR DALA2025072305535

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N3757D
- Make and model: Boeing 737832
- Aircraft serial: 30813
- Aircraft time: 76,039 hours, 28,976 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1093284) CORROSION WAS FOUND ON SKIN AFTER REMOTION OF AIRPHONE ANTENNA NO.1, ALSO CORROSION ON INTERNAL SUPPORT EDGE BTW STA 747 AND STA 767 BTW S-27L AND S-27R AT AFT LOWER FUSELAGE. SKIN BTW STA 747 AND STA 767 BTW S-27L AND S-27R AT AFT LOWER FUSELAGE WAS REPAIRED PER ER/A 627629-14 REV. ORIGINAL.
